Ask The Doctor > Questions & Answers > Hi Doc, I had to take ipill on 18th Feb

Hi Doc, I had to take ipill on 18th Feb

Patient: Hi Doc,I had to take ipill on 18th Feb and my normal periods was already started the same day and then I took ipill since we had unprotctd sex the day before. Its 28 Feb and my periods are still going on with heavy flow. Am starting to feel weaker too. Please advise when will it likely stop and what do I need to do next now.

 

 

Doctor: Hi.Thank you for writing to us.Heavy bleeding 10 days after the actual start of periods is a grave sign. I think y ou should talk to a Gynecologist as soon as possible.Here are a few causes– Infection- Hormonal imbalance- Fibroids- Tumours- InjuryAfter an examination and a more thorough history, the Gynecologist will reach a diagnosis. Once the diagnosis is reached, the Gynecologist will start you on the appropriate medication.Hope this helps you. All the best.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment